The Solution of Logico-Mathematical Paradoxes

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,357
External links
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    Anton Dumitriu (1974). The Logico-Mathematical Antinomies. International Philosophical Quarterly 14 (3):309-328.
    Igor Douven (2002). A New Solution to the Paradoxes of Rational Acceptability. British Journal for the Philosophy of Science 53 (3):391-410.
    W. H. Baumer (1963). Von Wright's Paradoxes. Philosophy of Science 30 (2):165-172.
    Emil Badici (2008). The Liar Paradox and the Inclosure Schema. Australasian Journal of Philosophy 86 (4):583 – 596.
    Laurence Goldstein (2009). A Consistent Way with Paradox. Philosophical Studies 144 (3):377 - 389.
    Analytics

    Monthly downloads

    Added to index

    2011-12-02

    Total downloads

    9 ( #128,855 of 1,088,811 )

    Recent downloads (6 months)

    1 ( #69,666 of 1,088,811 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.